# SDR SIMA20161010009

- Difficulty date: October 10, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 40,350 hours, 36,481 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 17080108P
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW  REPORTED THAT THE NR 2 TIRE HAD A THROWN TREAD FAILURE.  PERFORMED TASK CARD 05-50-15-200-801-A .  REMOVED AND REPLACED NUM 1 MLG TIRE IAW WORK CARD 32-700-11 ALL CHECK SGOOD A/C OK FOR SERVICE. REMOVED AND REPLACED NUM 2 MLG TIRE IAW WORK CARD 32-700-11.  ALL CHECKED GOOD.  ACFT OK FOR SERVICE.
